Properties of a solution of a conjugate equation in a nonlinear hyperbolic problem
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 706-715
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a18,
author = {V. P. Shutyaev},
title = {Properties of a solution of a conjugate equation in a nonlinear hyperbolic problem},
journal = {Differencialʹnye uravneni\^a},
pages = {706--715},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a18/}
}
V. P. Shutyaev. Properties of a solution of a conjugate equation in a nonlinear hyperbolic problem. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 706-715. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a18/